# SDR 9714642716

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163001
- Condition: Failed
- Location: Nr 12 Spoiler
- Part time: 49,073 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A MODERATE VIBRATION WAS NOTICED DURING RIGHT TURNS ON WHEEL DEFLECTION OF 10 TO 15 DEGREES.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NR 12 FLIGHT SPOILER ACTUATOR DUE TO FLUID BYPASSING.  OPERATIONAL CHECK OK.
